# SDR DALA2023120810077

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 72,209 hours, 28,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0098345) WHILE OVERNIGHT IN ATL, MTC ATTEMPTED TO REPAIR A DEFERRED LIGHTNING STRIKE DAMAGE TO THE FUSELAGE SKIN. THE DAMAGE IS LOCATED AT STA 370 AND STR 15L. DAMAGE REPAIRED PER ERA 614152-14.
